Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
Hopf Bifurcation Analysis for a Delayed Predator–prey System with Stage Structure

Authors: Kejun Zhuang

Abstract:

In this paper, a delayed predator–prey system with stage structure is investigated. Sufficient conditions for the system to have multiple periodic solutions are obtained when the delay is sufficiently large by applying Bendixson-s criterion. Further, some numerical examples are given.

Keywords: Predator-prey system, Stage structure, Hopf bifurcation, Periodic solutions.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1328062

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 980

References:


[1] W. Aiello and H. Freedman, A time-delay model of single-species growth with stage structure, Math. Bios. 101 (1990) 139-153.
[2] Z. Q. Zhang and X. W. Zheng, A periodic stage-structure model, Appl. Math. Lett. 16 (2003) 1053-1061.
[3] S. Gourley and Y.Kuang, A stage structured predator-prey model and its dependence on maturation delay and death rate, J. Math. Biol. 49 (2004) 188-200.
[4] J. Al-Omari, Gourley S, Dynamics of a stage-structured population model incorporating a state-dependent maturation delay, Nonl. Anal.: RWA 6 (2005) 13-33.
[5] W. D. Wang and L. S. Chen, A predator-prey system with stage-structure for predator, Comp. Math. Appl. 33 (1997) 83-91.
[6] R. Xu, M. Chaplain and F. Davidson, Periodic solutions of a delayed predator-prey model with stage structure for predator, J. Appl. Math. 3 (2004) 255-270.
[7] Y. L. Song, M. A. Han and J. J. Wei, Stability and Hopf bifurcation analysis on a simplified BAM neural network with delays, Phys. D 200 (2005) 184-204.
[8] S. G. Ruan and J. J. Wei, On the zeros of transcendental functions with applications to stability of delay differential equations with two delays, Dyna. Cont. Disc. Impu. Syst. Series A: Math. Anal. 10 (2003) 863-874.
[9] M. Y. Li and J. Muldowney, On Bendixson-s criterion, J. Diff. Eqns. 106 (1993) 27-39.
[10] J. Muldowney, Compound matrices and ordinary differential equations, Rocky Mount. J. Math. 20 (1990) 857-872.
[11] J. H. Wu, Symmetric functional differential equations and neural networks with memory, Trans. Amer. Math. Soc. 350 (1998) 4799-4838.